# SDR AALA202312121543

- Difficulty date: September 23, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,670 hours, 36,938 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100300
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING INBOARD FLAP INTERCONNECTING STRUT AFT FITTING / BRACKET AT RIB 14. REPLACED FITTING / BRACKET PER SRM 51-72-11.
